A male asked:
Disclaimer

can using steroid creams and ointments give me a high lymphocyte count? for the past 3 years my lymphocyte count has been 48%, 52%, 52% respectively.

1 doctor answer
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
No: Any chronic infection can cause high lymphocytic count.
Answered on Jul 22, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old female asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
Not using now?: Hi. It sounds as if you are no longer using glucocorticoid (GC) suppositories or topical GC cream. Such treatments can SUPPRESS your own cortisol prod ... Read More
A 25-year-old female asked:
Dr. Tarek Nashawi
19 years experience Hospital-based practice
No guidelines: The thing you worry about is the effect of the steroids absorbed thru the skin on your body. I m not aware of any tapering down guidelines. I would de ... Read More
A 19-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Stop Steroids: Absolutely stop the steroids. This is the worst possible kind of cream to put on this kind of rash. It will only make it worse. Next if it doesn' ... Read More
A 24-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need more info: Why are you taking steroids? Did a doctor prescribe these? If yes, you should consult your doctor. The blood results you described can be attributed t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month